MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. CARESITE ; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. CARESITE ; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 470101
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as event 2 of b.Braun medical internal report number (b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
Event 2: as reported by the user facility: "the connection came apart during power injections.The connection came apart after most of the injection was completed.The instance involved some blood to return and created a potential exposure.".
 
Additional Manufacturer Narrative
This report has been identified as event 2 of b.Braun medical internal report number (b)(4).One (1) photo was provided for evaluation.Upon visual inspection of the photo, neither a disconnect or leakage was able to be identified.Based on the data from our evaluation, the exact nature of the reported defect could not be determined at this time.Review of the discrepancy management system (dsms) database performed for the reported lot number revealed no abnormalities or non-conformances noted during in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If additional pertinent information becomes available, a follow-up will be submitted.

Brand Name
CARESITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd
allentown 18109
MDR Report Key10837849
Report Number2523676-2020-00318
Device Sequence Number14179179
Product Code FPA
UDI-Device Identifier04046964183874
UDI-Public04046964183874
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K083723
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/30/2023
Device Model Number470101
Device Catalogue Number470101
Device Lot Number0061736110
Initial Date Received by Manufacturer 10/30/2020
Supplement Date Received by Manufacturer10/30/2020
Initial Report FDA Received Date11/13/2020
Supplement Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1